On McEliece's theorem.
Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 451-460
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Keywords:
McEliece's theorem, ternary linear code, invariant theory, reflections, character, weight enumerators
@article{GMJ_1997__4_5_47806,
author = {Lomadze, N.},
title = {On {McEliece's} theorem.},
journal = {Georgian mathematical journal},
pages = {451--460},
year = {1997},
volume = {4},
number = {5},
zbl = {0881.94021},
language = {en},
url = {http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47806/}
}
Lomadze, N. On McEliece's theorem.. Georgian mathematical journal, Tome 4 (1997) no. 5, pp. 451-460. http://geodesic.mathdoc.fr/item/GMJ_1997__4_5_47806/